Please help me with your opinion about this protocol going forward.May 29 2012 at 7:48 PM
No score for this post
|SillyPuppy (no login)|
Today is CD 8. I am on my 6th dose of 150 IUs of Menopur. I finished the last dose of Femara 7.5 mg (cd3-7) yesterday on cd. When I went into for a scan on CD 3 I had 3 follicles. Today on CD 8 I still only have 3 follicles the largest follicle is 14. They told me to continue taking the Menopur through Thursday and do a trigger on Friday. IUI would be Saturday.
Since I am supposed to do an IUI this cycle, I think my RE was a little disappointed I didn't have more follicles from this protocol. She feels like I did just as well on the Femara alone two cycles prior.
The month I did Femara only (7.5 mg-- cd3-7) I also had 3 follicles: 17, 16, and 21. These were measured on CD 10 and I was told to trigger that same day and we did TI over the course of the next few days.
Of course that cycle was a bust as I ended up with a killer UTI.
The cycle AFTER this I O'd later than usual, my period started three days later than usual and it appears that I O'd off my Left ovary which I normally do not ovulate off of.
When I took NO MEDS AT ALL I was showing 8 small follicles on CD 3. I have no idea what happened to them over the course of the next few days.
I ovulate monthly and show highs and peaks on the CBFM. I also show peaks on the CB digital. My temps correspond to this as well.
My husband has no issues with sperm at all.
My questions are:
1) is an IUI pointless (her theory is that it puts the sperm closer to the place it needs to be. She had hoped I would have more follicles and increase possible number of eggs
2) she thought in the future I would respond better to Femara only as it seemed I had just about the same result with Femara AND Menopur. She didn't seem to suggest other injectibles.
3) If I had 8 follicles with no meds am I making things worse with meds or is this protocol not correct?
Thanks for any insight you are willing to give.
- Forgot to add - SillyPuppy on May 29, 7:55 PM
- Thanks for answering. I am feeling desparate. (yes sad, I know) n/t - SillyPuppy on May 30, 7:07 AM
- My thoughts - summerwind03 on May 30, 7:29 AM
- Thanks Summerwind - SillyPuppy on May 30, 10:01 AM
- hang in there - ElizaN on May 30, 7:47 AM
- a PS - ElizaN on May 30, 7:51 AM
- Thanks Elizabeth - SillyPuppy on May 30, 10:04 AM
- I am a dork! I meant Eliza^! So sorry n/t - SillyPuppy on May 30, 10:06 AM
- Hi, no worries.... - Anonymous on May 31, 8:02 AM
- me above (ElizaN)... another PS - ElizaN on May 31, 8:13 AM
- Thank you ElizaN, you are a dear. - Sillypuppy on May 31, 11:30 AM
- my 2p - anne on May 30, 11:38 AM
- Thank for the advice - SillyPuppy on May 30, 10:50 PM
- well - jkl on May 30, 1:57 PM
- Thanks but question - SillyPuppy on May 30, 3:44 PM
- confused - jkl on May 30, 4:53 PM
- Sorry for confusion hope this helps - SillyPuppy on May 30, 10:08 PM
- Barge - None, no benefit. Exactly. - Anon on May 31, 12:15 AM
- Thank you for you insight but I will disgaree about one thing - SillyPuppy on May 31, 6:56 AM
- oops disagree - SillyPuppy on May 31, 6:59 AM
- Re: oops disagree - Anon on May 31, 9:14 AM
- Ok thanks but - Sillypuppy on May 31, 9:42 AM
- Yes.. - Anon on May 31, 9:49 AM
- Well - Sillypuppy on May 31, 10:01 AM
- Re: Well - Anon on May 31, 10:03 AM
- You will be the first to know. I like to be positive and I hope you can try too. - Anonymous on May 31, 10:10 AM
- Above post was me - Sillypuppy on May 31, 10:30 AM
- omgsh...if you can't be supportive then - anne on May 31, 11:48 AM
- case in point... - anne on May 31, 12:11 PM
- All I said was extremely rare. - Anon on May 31, 2:27 PM
- Thanks Anne...I agree be positive people b/c it DOES happen to plenty of woman(child ment) - Kim on May 31, 12:22 PM
- Agree.. on other boards - Kim on May 31, 12:16 PM
- yes possible (dd ment) - jkl on May 31, 1:44 PM
- I'll piggyback on this one too....(child ment) - Kim on May 31, 3:13 PM
- my OB/GYN/RE said 47 - ElizaN on May 31, 3:43 PM
- Okay I read this recently for all you kind ladies - SillyPuppy on May 31, 6:58 PM